IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Oblique projections and frames
Autor/es:
J. ANTEZANA, G. CORACH, M. RUIZ Y D. STOJANOFF
Revista:
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
Editorial:
AMS
Referencias:
Año: 2006 vol. 134 p. 1031 - 1031
ISSN:
0002-9939
Resumen:
Abstract. We characterize those frames on a Hilbert space H which can berepresented as the image of an orthonormal basis by an oblique projectiondefined on an extension K of H. We show that all frames with infinite excessand frame bounds 1 ¡Ü A ¡Ü B are of this type. This gives a generalization ofa result of Han and Larson which only holds for normalized tight frames.